Acta Mathematica Hungarica

, Volume 106, Issue 1, pp 1–16

Splitting closure operators

  • G. C. L. Brümmer
  • E. Giuli
  • D. Holgate
Article

DOI: 10.1007/s10474-005-0001-9

Cite this article as:
Brümmer, G., Giuli, E. & Holgate, D. Acta Math Hung (2005) 106: 1. doi:10.1007/s10474-005-0001-9

Summary

A convex body in <Emphasis Type=”Italic”>E<Superscript>d</Superscript></Emphasis> which does not properly contain a convex body of the same minimal width is said to be a reduced body. We extend this notion and some of its properties to Minkowski space.

splitting spacesplitting classsplitting closure operatorregular closure operatormorphism factorization structure

Copyright information

© Springer-Verlag/Akad&#233;miai Kiad&#243; 2005

Authors and Affiliations

  • G. C. L. Br&#252;mmer
    • 1
  • E. Giuli
    • 2
  • D. Holgate
    • 3
  1. 1.Department of Mathematics and Applied Mathematics, University of Cape Town
  2. 2.Dipartimento di Matematica Pura Ed Applicata, Universit&#224; di L&#39;aquila
  3. 3.Department of Mathematics, University of Stellenbosch